U.S. doctors online nowAsk doctors free
Muskegon, MI
A 24-year-old male asked:

Discovered i had secondary syphilis (hiv neg)treated with 2.4 bicillian for last 3 weeks. last shot may 14. feeling aches, fatigue what's causing this?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Call doctor: Sometimes the treatment itself creates disease. A drug reaction (serum sickness type) to penicillin should be considered especially if the symptoms start at around 10 days after the treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.